MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 60/8 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 60/8 PCC
Lot Number 5265340
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).The patient reported that the infusion set tubing was damaged out of the box.Further, the infusion set's tubing had detached at the quick release connection with the cannula.The infusions were stored in a closet.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 60/8 PCC
MDR Report Key9189900
Report Number3003442380-2019-01835
Device Sequence Number14103119
Product Code FPA
UDI-Device Identifier05705244005792
UDI-Public05705244005792
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2022
Device Lot Number5265340
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/15/2019
Patient Sequence Number1